MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The reported device is not available for evaluation.The event is currently under investigation.
 
Event or Problem Description
It was reported that a performer introducer was used during an unspecified procedure.The hub disconnected from the sheath and the sheath migrated inside the patient's body.The user had to create a new incision in the neck to retrieve the sheath.Forceps were used to remove the sheath.There were no reported adverse effects on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, documentation, drawing, instructions for use (ifu), manufacturing instructions, and quality control data was conducted during the investigation.The complaint device was not returned and no images were provided therefore, device failure analysis and physical examination of the device used in this case could not be performed.Review of the device history record shows no nonconforming events which could contribute to this failure mode.There were no other reported complaints for this lot number.A document-based investigation evaluation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.Based on the information provided, no product returned, and the results of our investigation; a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6750326
Report Number1820334-2017-02211
Device Sequence Number1161636
Product Code DYB
UDI-Device Identifier00827002106758
UDI-Public(01)00827002106758(17)200323(10)7772650
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRYCFW-6.0-35-6-RB-CW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;